# SDR HEEA955881

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Oil Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE FLUCTUATING AND PEGS TO HIGH SIDE. REPLACED WITH SERVICEABLE OIL PRESSURE TRANSMITTER.
